Alert archive / New Mexico / Red Flag Warnings in 2010
Red Flag Warning 2, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 29, 2010, 3:11 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Mar 30, 2010, 11:00 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 29, 2010, 3:11 PM MDT (21:11 UTC)
- In effect from
- Mar 30, 2010, 11:00 AM MDT
- Expired
- Mar 30, 2010, 9:00 PM MDT
- In force
- 10 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.2 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3670 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 114 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
442 WWUS85 KABQ 292111 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 311 PM MDT MON MAR 29 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY ACROSS THE THE CENTRAL HIGHLANDS AND EASTERN PLAINS BELOW SIGNIFICANT SNOWPACK FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH WEDNESDAY FROM NEAR THE RIO GRANDE VALLEY EASTWARD TO THE TEXAS STATE LINE BELOW SIGNIFICANT SNOWPACK FOR STRONG WINDS AND LOW HUMIDITIES... .WINDS WILL INCREASE AHEAD OF AN APPROACHING PACIFIC SYSTEM ON TUESDAY AND STRENGTHEN ACROSS THE AREA ON WEDNESDAY AS THE SYSTEM DRAWS CLOSER TO THE STATE. TEMPERATURES WILL WARM BETWEEN 10 TO 20 DEGREES ABOVE NORMAL ACROSS MOST OF THE AREA TUESDAY AND WEDNESDAY AND LEAD TO VERY UNSTABLE CONDITIONS. THE MOST CRITICAL AREA AND TIME FRAME LOOKS TO BE ACROSS THE SOUTH AND EAST ON WEDNESDAY. COOLER AND MORE MOIST CONDITIONS ARE EXPECTED ON THURSDAY ALTHOUGH A FEW HOURS OF CRITICAL CONDITIONS COULD EXIST ACROSS THE FAR EAST. NMZ104-107-108-301400- /O.UPG.KABQ.FW.A.0002.100330T1700Z-100331T0300Z/ /O.NEW.KABQ.FW.W.0002.100330T1700Z-100331T0300Z/ /O.NEW.KABQ.FW.A.0003.100331T1600Z-100401T0300Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 311 PM MDT MON MAR 29 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ NMZ103-301400- /O.NEW.KABQ.FW.W.0002.100330T1700Z-100331T0300Z/ /O.NEW.KABQ.FW.A.0003.100331T1600Z-100401T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- 311 PM MDT MON MAR 29 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 9 PM MDT TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ NMZ106-301400- /O.NEW.KABQ.FW.A.0003.100331T1600Z-100401T0300Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 311 PM MDT MON MAR 29 2010 ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ 50
3 follow-up statements
713 WWUS85 KABQ 301149 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 549 AM MDT TUE MAR 30 2010 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 9 PM MDT TODAY ACROSS THE CENTRAL HIGHLANDS AND EASTERN PLAINS BELOW SIGNIFICANT SNOWPACK FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH WEDNESDAY FROM NEAR THE RIO GRANDE VALLEY EASTWARD TO THE TEXAS STATE LINE AS WELL AS THE WEST CENTRAL HIGHLANDS BELOW SIGNIFICANT SNOWPACK FOR STRONG WINDS AND LOW HUMIDITIES... .WINDS WILL INCREASE AHEAD OF AN APPROACHING STORM SYSTEM TODAY AND STRENGTHEN ACROSS THE STATE ON WEDNESDAY AS THE SYSTEM DRAWS CLOSER. TEMPERATURES SHOULD WARM BETWEEN 10 TO 20 DEGREES ABOVE NORMAL ACROSS MOST OF THE REGION TODAY AND WEDNESDAY WHICH WILL LEAD TO VERY UNSTABLE CONDITIONS. THE MOST CRITICAL AREA AND TIME FRAME LOOKS TO BE ACROSS THE SOUTH AND EAST ON WEDNESDAY. COOLER AND MORE MOIST CONDITIONS ARE EXPECTED ON THURSDAY...ALTHOUGH A FEW HOURS OF CRITICAL CONDITIONS COULD EXIST ACROSS THE FAR EAST. NMZ103-104-107-108-310300- /O.CON.KABQ.FW.W.0002.100330T1700Z-100331T0300Z/ /O.CON.KABQ.FW.A.0003.100331T1600Z-100401T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 549 AM MDT TUE MAR 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ NMZ109-310300- /O.EXA.KABQ.FW.A.0003.100331T1600Z-100401T0300Z/ NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 549 AM MDT TUE MAR 30 2010 ...FIRE WEATHER WATCH IN EFFECT FROM LATE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM LATE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING AND FIRE WEATHER WATCH. && $$ NMZ106-310300- /O.CON.KABQ.FW.A.0003.100331T1600Z-100401T0300Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- 549 AM MDT TUE MAR 30 2010 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM LATE WEDNESDAY MORNING THROUGH EARLY WEDNESDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ DPORTER
813 WWUS85 KABQ 302120 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 320 PM MDT TUE MAR 30 2010 ...RED FLAG WARNING IN EFFECT THROUGH 9 PM MDT TODAY ACROSS THE CENTRAL HIGHLANDS AND EASTERN PLAINS BELOW SIGNIFICANT SNOWPACK FOR STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY FROM NEAR THE MIDDLE AND LOWER RIO GRANDE VALLEY EASTWARD TO THE TEXAS STATE LINE AS WELL AS THE WEST CENTRAL HIGHLANDS BELOW SIGNIFICANT SNOWPACK FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH FOR THURSDAY ACROSS THE FAR EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .GUSTY WINDS OBSERVED THIS AFTERNOON WILL GRADUALLY DECREASE THIS EVENING. POOR HUMIDITY RECOVERIES ARE EXPECTED TONIGHT ACROSS A GOOD PORTION OF THE AREA WITH ABOVE NORMAL OVERNIGHT TEMPERATURES. THIS WILL LEAD INTO ANOTHER STRONG WIND AND LOW HUMIDITY DAY ON WEDNESDAY. THE CRITICAL CONDITIONS WILL SHIFT EASTWARD ON WEDNESDAY AND AFFECT MORE CENTRAL AND EASTERN AREAS. THE MAIN FOCUS AREA WILL BE FOUND ACROSS THE EASTERN PLAINS THANKS TO WELL ABOVE NORMAL TEMPERATURES AND UNSTABLE CONDITIONS. THE CRITICAL CONDITIONS WILL SHIFT ONCE AGAIN FURTHER EAST ON THURSDAY AND CLIP THE FAR EASTERN PLAINS...FOCUSING ON CURRY AND ROOSEVELT COUNTIES. COOLER AND MORE STABLE CONDITIONS ARE ANTICIPATED ACROSS THE REST OF THE FORECAST AREA ON THURSDAY. NMZ104-108-310300- /O.UPG.KABQ.FW.A.0003.100331T1600Z-100401T0300Z/ /O.NEW.KABQ.FW.W.0003.100331T1600Z-100401T0300Z/ /O.NEW.KABQ.FW.A.0004.100401T1700Z-100402T0200Z/ /O.CON.KABQ.FW.W.0002.000000T0000Z-100331T0300Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 320 PM MDT TUE MAR 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. THE FIRE WEATHER WATCH FOR WEDNESDAY IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS AND THE FIRE WEATHER WATCH. && $$ NMZ103-107-310300- /O.UPG.KABQ.FW.A.0003.100331T1600Z-100401T0300Z/ /O.NEW.KABQ.FW.W.0003.100331T1600Z-100401T0300Z/ /O.CON.KABQ.FW.W.0002.000000T0000Z-100331T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 320 PM MDT TUE MAR 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. && $$ NMZ106-109-310300- /O.UPG.KABQ.FW.A.0003.100331T1600Z-100401T0300Z/ /O.NEW.KABQ.FW.W.0003.100331T1600Z-100401T0300Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 320 PM MDT TUE MAR 30 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ 50
478 WWUS85 KABQ 310251 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 851 PM MDT TUE MAR 30 2010 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY FROM NEAR THE MIDDLE AND LOWER RIO GRANDE VALLEY EASTWARD TO THE TEXAS STATE LINE AS WELL AS THE WEST CENTRAL HIGHLANDS BELOW SIGNIFICANT SNOWPACK FOR STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH FOR THURSDAY ACROSS THE FAR EASTERN PLAINS DUE TO STRONG WINDS AND LOW HUMIDITIES... .POOR HUMIDITY RECOVERIES ARE EXPECTED TONIGHT ACROSS A GOOD PORTION OF THE AREA WITH ABOVE NORMAL OVERNIGHT TEMPERATURES. THIS WILL LEAD INTO ANOTHER STRONG WIND AND LOW HUMIDITY DAY ON WEDNESDAY. THE CRITICAL CONDITIONS WILL SHIFT EASTWARD ON WEDNESDAY AND AFFECT MORE CENTRAL AND EASTERN AREAS. THE MAIN FOCUS AREA WILL BE FOUND ACROSS THE EASTERN PLAINS THANKS TO WELL ABOVE NORMAL TEMPERATURES AND UNSTABLE CONDITIONS. THE CRITICAL CONDITIONS WILL SHIFT ONCE AGAIN FURTHER EAST ON THURSDAY AND CLIP THE FAR EASTERN PLAINS...FOCUSING ON CURRY AND ROOSEVELT COUNTIES. COOLER AND MORE STABLE CONDITIONS ARE ANTICIPATED ACROSS THE WESTERN SECTIONS OF THE FORECAST AREA ON THURSDAY. NMZ104-108-311400- /O.EXP.KABQ.FW.W.0002.000000T0000Z-100331T0300Z/ /O.CON.KABQ.FW.W.0003.100331T1600Z-100401T0300Z/ /O.CON.KABQ.FW.A.0004.100401T1700Z-100402T0200Z/ NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 851 PM MDT TUE MAR 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS AND THE FIRE WEATHER WATCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ103-107-311400- /O.EXP.KABQ.FW.W.0002.000000T0000Z-100331T0300Z/ /O.CON.KABQ.FW.W.0003.100331T1600Z-100401T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- 851 PM MDT TUE MAR 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THESE RED FLAG WARNINGS. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ106-109-311400- /O.CON.KABQ.FW.W.0003.100331T1600Z-100401T0300Z/ NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 851 PM MDT TUE MAR 30 2010 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY... A RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT WEDNESDAY. RELATIVE HUMIDITY OF 15 PERCENT OR LOWER WITH SUSTAINED 20 FOOT WINDS OF 20 MPH OR HIGHER...AND HIGH FIRE DANGER ARE FORECAST TO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 29, 3:01 PM MDT, 10 minutes earlier.
Area forecast discussion, Mar 29, 3:01 PM MDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 301 PM MDT MON MAR 29 2010 .DISCUSSION... THE LATEST WATER VAPOR LOOP INDICATES THE UPPER RIDGE IS CRESTING OVER NM THIS AFTERNOON AND WESTERLY FLOW IS BEGINNING TO INCREASE. PATCHY HIGH CLOUDS TO THE WEST OVER AZ WILL OVERALL BE INNOCUOUS TO TONIGHTS AND TUESDAYS FORECAST. EXPECT WARMER LOW TEMPS TONIGHT AS 700MB TEMPS HAVE MODERATED 2 TO 4C...THE SFC HIGH OVER SOUTH CENTRAL COLORADO HAS WEAKENED...AND LEE TROUGHING IS ALREADY TAKING SHAPE OVER THE PLAINS. THE TROUGH WILL CONTINUE TO STRENGTHEN INTO TUESDAY AS WESTERLY 700MB FLOW INCREASES TO AROUND 30 KTS. A FEW RECORD HIGHS ARE LIKELY TUESDAY...ESPECIALLY ACROSS THE EASTERN PLAINS AND WITHIN THE RIO GRANDE VALLEY. MID LEVEL FLOW WILL REMAIN STRONG TUESDAY NIGHT WITH SLIGHTLY MORE HIGH CLOUDINESS LEADING TO EVEN MILDER LOW TEMPS. WEDNESDAY WILL BE ANOTHER WARM DAY ACROSS THE AREA AS THE SURFACE LEE TROUGH STRENGTHENS. STRONGER MIXING INTO WEDNESDAY AHEAD OF HEIGHT FALLS APPROACHING FROM THE WEST WILL SPELL WIND ADVISORIES FOR PORTIONS OF THE AREA. HIGH CLOUDS WILL INCREASE AND A FEW SHOWERS ARE EVEN POSSIBLE OVER THE NW CORNER THROUGH WEDNESDAY NIGHT. ANOTHER BREEZY TO WINDY DAY IS EXPECTED THURSDAY AS THE FIRST PIECE OF UPPER LEVEL ENERGY SLIDES NE ACROSS THE WESTERN HALF OF THE STATE. TEMPS WILL REMAIN VERY WARM OVER THE EAST WITH COOLER TEMPS WEST. 12Z GFS/ECMWF ARE IN VERY GOOD AGREEMENT THE MAIN BAND OF PRECIP WILL SLIDE ACROSS THE AREA LATE THURSDAY INTO THURSDAY NIGHT ALONG THE EASTERN PERIPHERY OF THE TROUGH AXIS. 700MB TEMPS DROP TO -8C ALLOWING RAIN TO CHANGE TO SNOW ABOVE 6000 FEET...WITH ONLY LIGHT ACCUMS EXPECTED AT THIS TIME. AS THE BASE OF THE TROUGH AXIS SLIDES THROUGH FRIDAY...MAINLY INSTABILITY DRIVEN PRECIP IS EXPECTED IN THE AFTERNOON. TEMPS WILL BE MUCH COLDER WITH READINGS IN THE 50S AND 60S. ZONAL FLOW WILL DEVELOP BEHIND THE DEPARTING WAVE OVER THE WEEKEND WITH MODERATING TEMPS. GUYER && .AVIATION... VFR CONDITIONS WILL PREVAIL AT ALL AIRPORTS FOR THE NEXT 24 HRS. INCREASING WINDS ON TUESDAY AND SHOULD SEE SOME GUSTS BETWEEN 30 TO 37 KTS SOME LOCATIONS ACROSS THE FAR WEST AND ALONG AND TO THE EAST OF THE CENTRAL MOUNTAINS. NEXT AVIATION DISCUSSION SCHEDULED FOR 09Z. && .FIRE WEATHER... THE ONLY SIGNIFICANT CHANGE MADE FOR THE UPCOMING CRITICAL FIRE WEATHER PERIOD WAS UPDATING THE WATCH FOR TUESDAY TO A RED FLAG WARNING AND ADDING ZONE 103 TO THE CRITICAL AREA. ALSO DECIDED TO GO WITH A FIRE WEATHER WATCH FOR WEDNESDAY AS THAT DAY LOOKS TO BE THE MOST CRITICAL ACROSS A LARGER PORTION OF OUR FORECAST AREA. LEADING INTO THE UPCOMING EVENT PERIOD...HUMIDITY RECOVERIES WILL BE RATHER POOR TONIGHT ACROSS MOST OF THE AREA. ESPECIALLY CENTERED OVER THE MID SLOPE AND HIGHER PEAK AREAS WHERE A SIGNIFICANT DRY SLOT CURRENTLY RESIDES. LOWER ELEVATIONS WILL ALSO SEE A MIXTURE OF POOR TO FAIR RECOVERIES WITH READINGS IN THE MID 20S TO NEAR 40 PERCENT. THE UPPER LEVEL SYSTEM IS GATHERING STRENGTH OVER THE PACIFIC AND WILL EDGE CLOSER TO THE REGION TONIGHT INTO TUESDAY. AS A RESULT... STRONGER SOUTHWESTERLY WINDS ALOFT WILL STRENGTHEN AND EVENTUALLY MIX DOWN TO THE SURFACE AS THE DAY PROGRESSES ON TUESDAY. LOW AND MID LEVEL INSTABILITY WILL INCREASE AS SURFACE TEMPERATURES WARM TO BETWEEN 10 TO 20 DEGREES ABOVE NORMAL. AS A RESULT...HUMIDITY READINGS WILL BE QUITE LOW AND FOR A LONGER DURATION AFTER THE POOR RECOVERY OVERNIGHT. THE DRIEST HUMIDITY DAY OF THE WEEK LOOKS TO BE ON TUESDAY. HAINES INDEX VALUES WILL ALSO RISE INTO THE 5 TO 6 CATEGORY. DECIDED TO THROW IN ZONE 103 AS IT APPEARS THAT MORE OF THAT ZONE WILL BE AFFECTED BY RED FLAG CONDITIONS AND FOR A LONGER PERIOD. ZONE 105 SUCH AS NEAR GALLUP MAY ALSO SEE A FEW HOURS BUT DOESNT APPEAR TO BE OVER A LARGE ENOUGH AREA TO WARRANT A CONCERN THERE. IT DOES APPEAR THAT PATCHES OF HIGHER CIRRUS WILL FLOW OVER THE STATE BUT PROVIDE MORE FILTERED SUNSHINE AT TIMES VERSUS MITIGATING SIGNIFICANT FIRE POTENTIAL. ANOTHER ROUND OF POOR TO FAIR RECOVERIES WILL BE OBSERVED ACROSS A LARGE PORTION OF THE FORECAST AREA TUESDAY NIGHT ALTHOUGH AS THE UPPER TROUGH DRAWS CLOSER TO THE STATE...RECOVERIES WILL IMPROVE SOME ACROSS THE WEST AND NORTH BUT REMAIN THE LOWEST ACROSS THE SOUTH AND EAST...ESPECIALLY EAST CENTRAL AND SOUTHEAST PLAINS. RIDGETOP WINDS WILL ALSO INCREASE SUBSTANTIALLY AND REMAIN RATHER WINDY THROUGH THE OVERNIGHT PERIOD. IT APPEARS THAT THE MAIN CRITICAL FIRE WEATHER DAY WILL BE WEDNESDAY AS THE UPPER TROUGH SITUATES ITSELF OVER ARIZONA WITH THE WARM SECTOR OR MOST UNSTABLE PORTION TO THE SYSTEM BEING PLACED OVER SOUTHERN AND EASTERN NM. THIS COUPLED WITH A STRONG FLOW ALOFT SHOULD TRANSLATE TO SOME STRONG ALTHOUGH HELTER SKELTER AT TIMES WINDS AT THE SURFACE. ANOTHER ROUND OF ABOVE NORMAL TEMPERATURE READINGS WILL BE OBSERVED ALTHOUGH SOME COOLING WILL BE FELT ACROSS THE WESTERN AND NORTHERN TIER THANKS TO INCREASES IN CLOUD COVER THERE. EASTERN AREAS WILL REMAIN BETWEEN 15 TO 20 DEGREES ABOVE NORMAL. AS A RESULT...HUMIDITY WILL IMPROVE SOME ACROSS THE WEST AND NORTH BUT REMAIN QUITE LOW ACROSS THE EAST WITH SINGLE DIGITS EXPECTED AFTER POOR RECOVERIES. HAINES INDEX VALUES ALSO APPEAR TO RANGE BETWEEN 5 TO 6 ACROSS CENTRAL AND EASTERN AREAS BUT LOWERING ACROSS THE WEST AS THE DAY GOES ALONG. DECIDED TO HOIST A WATCH FOR WEDNESDAY ACROSS CENTRAL AND EASTERN AREAS AS THIS TIME PERIOD REPRESENTS PRE GREENUP. CRITICAL CONDITIONS PRIMARILY RUNNING FROM THE RIO GRANDE VALLEY AND ADJACENT LOWLANDS EASTWARD TO THE TEXAS STATE LINE BUT EXCLUDING SIGNIFICANT SNOWPACK AREAS OF THE CENTRAL MOUNTAINS. SOME EASTERN PORTIONS OF ZONES 105 AND 109...BELOW 7500 FEET WILL MOST LIKELY OBSERVE A FEW HOURS OF CRITICAL CONDITIONS BUT WITH IMPROVING CONDITIONS FROM WEST TO EAST THERE THANKS TO CLOUD COVER AND LOWERING HAINES...DECIDED TO NOT INCLUDE THOSE ZONES. PERHAPS SOME WETTING PRECIPITATION WILL ENTER THE PICTURE WEDNESDAY NIGHT INTO THURSDAY AND ONCE AGAIN THURSDAY NIGHT AS THE TROUGH AXIS TRANSLATES OVER THE STATE. THERE IS STILL SOME MODEL DISCREPANCY IN THE LOOK OF THIS TROUGH TRANSLATION SO WETTING PRECIPITATION POTENTIAL VARIES. THE ECMWF IS MORE BULLISH WITH A CONTINUED CLOSED LOW PRESENCE THAN THE GFS. EITHER WAY...HUMIDITY VALUES WILL IMPROVE WEDNESDAY NIGHT INTO THURSDAY AS TEMPERATURES COOL. IT STILL APPEARS THAT THERE COULD BE A FEW HOURS OF CRITICAL CONDITIONS ACROSS THE FAR EAST CENTRAL AND SOUTHEAST PLAINS ON THURSDAY BUT MORE MARGINAL AT THIS TIME DUE TO RISING HAINES VALUES AND INCREASING CLOUD COVER. GUSTY WINDS SHOULD REMAIN ACROSS THE SOUTH AND EAST ON THURSDAY. HUMIDITY VALUES SHOULD LOWER SOME ON FRIDAY ACROSS THE WEST BUT STILL REMAIN HIGHER PRETTY MUCH AREAWIDE AS THE SYSTEM PUSHES OFF TO THE EAST. WIND VALUES WILL ALSO COME DOWN. RIDGING IS EXPECTED FOR THE WEEKEND WITH WARMING AND DRYING CONDITIONS. THE NEXT PACIFIC WAVE PASSAGE IS TABBED FOR EARLY NEXT WEEK BY THE LONG RANGE MODELS. STILL UP IN THE AIR AS FAR AS POTENTIAL FOR LOW RH AND STRONG WINDS AT THIS TIME BUT SOMETHING TO WATCH SINCE IT IS THIS TIME OF YEAR. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 33 73 39 69 / 0 0 0 5 DULCE........................... 20 68 25 66 / 0 0 0 10 CUBA............................ 22 71 26 67 / 0 0 0 5 GALLUP.......................... 24 74 34 65 / 0 0 0 5 EL MORRO........................ 25 73 30 68 / 0 0 0 5 GRANTS.......................... 25 75 32 70 / 0 0 0 0 QUEMADO......................... 26 74 30 70 / 0 0 0 5 GLENWOOD........................ 32 79 33 75 / 0 0 0 0 CHAMA........................... 17 61 25 61 / 0 0 0 10 LOS ALAMOS...................... 30 67 39 65 / 0 0 0 0 PECOS........................... 32 67 36 66 / 0 0 0 0 CERRO/QUESTA.................... 24 63 28 64 / 0 0 0 0 RED RIVER....................... 22 63 21 60 / 0 0 0 0 ANGEL FIRE...................... 20 61 22 61 / 0 0 0 0 TAOS............................ 26 68 31 68 / 0 0 0 0 ESPANOLA........................ 29 76 33 74 / 0 0 0 0 SANTA FE........................ 31 73 36 70 / 0 0 0 0 SANTA FE AIRPORT................ 32 75 37 72 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 38 77 44 74 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 40 79 45 76 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 35 81 43 78 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 36 79 44 77 / 0 0 0 0 LOS LUNAS....................... 29 83 39 79 / 0 0 0 0 RIO RANCHO...................... 35 79 43 77 / 0 0 0 0 SOCORRO......................... 35 83 43 80 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 30 72 34 68 / 0 0 0 0 MORIARTY/ESTANCIA............... 29 76 36 75 / 0 0 0 0 CLINES CORNERS.................. 35 74 41 72 / 0 0 0 0 GRAN QUIVIRA.................... 33 78 39 74 / 0 0 0 0 CARRIZOZO....................... 35 79 40 77 / 0 0 0 0 RUIDOSO......................... 36 70 40 70 / 0 0 0 0 CAPULIN......................... 35 67 34 69 / 0 0 0 0 RATON........................... 29 76 36 76 / 0 0 0 0 LAS VEGAS....................... 37 75 40 72 / 0 0 0 0 CLAYTON......................... 43 84 46 82 / 0 0 0 0 ROY............................. 42 82 42 80 / 0 0 0 0 CONCHAS......................... 40 90 44 88 / 0 0 0 0 SANTA ROSA...................... 41 88 48 85 / 0 0 0 0 TUCUMCARI....................... 42 89 47 88 / 0 0 0 0 CLOVIS.......................... 41 86 47 87 / 0 0 0 0 PORTALES........................ 39 87 46 88 / 0 0 0 0 FORT SUMNER..................... 39 88 46 87 / 0 0 0 0 ROSWELL......................... 38 91 46 89 / 0 0 0 0 PICACHO......................... 39 83 46 82 / 0 0 0 0 ELK............................. 39 77 45 76 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM TO 9 PM MDT TUESDAY FOR THE FOLLOWING ZONES...NMZ103-104-107-108. FIRE WEATHER WATCH FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-104-106>108. && GUYER/50
Hazardous weather outlook, Mar 29, 5:54 AM MDT, 9 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 554 AM MDT MON MAR 29 2010 NMZ501>540-301200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 554 AM MDT MON MAR 29 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A STORM SYSTEM WILL CROSS NEW MEXICO DURING THE LATTER HALF OF THE WEEK. SNOW ACCUMULATION WILL BE POSSIBLE IN THE MOUNTAINS...MAINLY WEDNESDAY NIGHT THROUGH FRIDAY...WHILE RAIN SHOWERS AND THUNDERSTORMS CROSS LOWER ELEVATIONS. STRONG WINDS AND CRITICAL FIRE WEATHER CONDITIONS WILL BE THE MAIN CONCERN WITH THE SYSTEM. SOUTHWEST WINDS WILL STRENGTHEN IN MANY AREAS TUESDAY...AND A FIRE WEATHER WATCH IS NOW IN EFFECT FOR TUESDAY AFTERNOON AND EARLY EVENING IN PARTS OF CENTRAL AND EASTERN NEW MEXICO. SOUTHWEST WINDS WILL STRENGTHEN FURTHER WEDNESDAY WHEN MUCH OF NORTHERN AND CENTRAL NEW MEXICO MAY EXPERIENCE WIND GUSTS AROUND 50 MPH AND FIRE WEATHER CONCERNS. THE STRONG WINDS WILL LINGER ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN THURSDAY...WHERE CRITICAL FIRE WEATHER CONDITIONS MAY ALSO PERSIST. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 44
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 29, 5:52 AM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 9 hr |
| Mar 29, 3:11 PM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Harding, Sandoval, San Miguel, Socorro and 2 more | 24 hr |
Nearby
Red Flag Warnings in New Mexico, 2010Every red flag warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.